I have been on Copaxone since shortly after I was diagnosed September 2006. For the first few months I had some pretty painful site reactions as well as welts... but they would almost always be gone in a few hours at the longest. And was not an every day thing. But as time went on, these reactions almost went away. Still somewhat sore right after I injected, but very seldom welts. But about a month ago I started to get welts again from time to time. For some reason on my left hip, the past two times I have injected there (not in the exact same spot what so ever as I rotate religiously) I have had a welt about the size of a golf ball that stays for about a week... and is sore. Not killer sore... but sore. Most of the welt is under the skin and not totally visible like it's a golf ball glued to my side... but is noticeable to the eyes if looked at. But for sure can feel it with your hand. I do wonder why I am getting more of a reaction once again like I had when I first started. But is it livable? Well, I wish it would go back to the easy time I have had for most of the 2 1/2 years... but yes, livable. And it the med is really doing the trick and keeping my MS from getting worse... I'll more than live with it.